• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Tablets, The Heat & Ketosis!!!!!!

kelly1977

Back On CD.......
#1
Hiya Guys...:D

Firstly wanted to ask does taking tablets knock you out of Ketosis as the K Fairy visited me & now she has left! :rolleyes:
Whenever I have a headache which can be quite frequent on CD, I take whatever tablets I can get my hands on as I try to catch it before it turns into a migraine!
I have been taking syndol & paramol....
But on a night I have been taking my back tablets which are Tramadol 200mg & Naproxen..

I am starving, Belly is going mad, now I know why I am not in Ketosis!!

Also I have only lost 1lb all week!!! WTF :mad:
I have been drinking loads of water too, Mind you its mad hot & I feel really fat & puffy at the mo!!
You think the heat plays a part in ya weight loss???

I would love to hear you views on this???

Hugs

xx
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

sbridge7

Silver Member
#2
Hey,
I think they say paracetamol is the best painkiller to take; as long as it's not sugar coated then I think it's fine. Totm could be the reason why you felt hungry. Yesterday I was peckish and my totm is on it's way, as I've felt the cramps so I just took 2 paracetamol which are not coated. Bear in mind, you don't have much left to lose, therefore the scales can sometimes slow. Also, you could be retaining water as it's hot so drink extra water to make up for the water you lose due to sweating xx
 

kelly1977

Back On CD.......
#3
Hey,
I think they say paracetamol is the best painkiller to take; as long as it's not sugar coated then I think it's fine. Totm could be the reason why you felt hungry. Yesterday I was peckish and my totm is on it's way, as I've felt the cramps so I just took 2 paracetamol which are not coated. Bear in mind, you don't have much left to lose, therefore the scales can sometimes slow. Also, you could be retaining water as it's hot so drink extra water to make up for the water you lose due to sweating xx
Cant Take Paracetamol, They do nothing for me, just a waste of time! :rolleyes:
 
#5
Hi kelly

I have a long term medical condition and my gp is working on getting the levels of my medication correct, I was knocked out of Ketosis with the new dose and actually gained two pounds :mad: after being 100% all week.. its an ongoing battle for me and I really struggle to loose each week, but at the same time I can't stop the meds, some painkillers contain sodium which can cause the body to retain fluid etc... my gp has been very good at explaining all the side affects.. good luck and maybe have a chat with your pharmacist to see if you could have an alternative.. good luck x
 

sbridge7

Silver Member
#6
Yeah paracetamol aren't the best, but my doctor told me to take them before the pain sets in, so maybe that might help more. I'm not sure. Were the tablets coated? I think that even if they were coated you'd need a lot to take you out of ketosis, but I can't be sure. Mind you, we're allowed tablet sweeteners and CD has set no limit on the amount. I would think it would be the same, but I'm not sure. Hope that helps :) x
 

kelly1977

Back On CD.......
#7
Hi kelly

I have a long term medical condition and my gp is working on getting the levels of my medication correct, I was knocked out of Ketosis with the new dose and actually gained two pounds :mad: after being 100% all week.. its an ongoing battle for me and I really struggle to loose each week, but at the same time I can't stop the meds, some painkillers contain sodium which can cause the body to retain fluid etc... my gp has been very good at explaining all the side affects.. good luck and maybe have a chat with your pharmacist to see if you could have an alternative.. good luck x

I wouldnt change my tablets as I know they suit me, I have tried so many tablets since my accident that these seem to work when I am in pain.. :rolleyes:
Mind you since loosing the weight at least I dont have to take them everyday like I thought I would have to, Just take them as & when..

Thanks, Hope you get sorted! :D

Yeah paracetamol aren't the best, but my doctor told me to take them before the pain sets in, so maybe that might help more. I'm not sure. Were the tablets coated? I think that even if they were coated you'd need a lot to take you out of ketosis, but I can't be sure. Mind you, we're allowed tablet sweeteners and CD has set no limit on the amount. I would think it would be the same, but I'm not sure. Hope that helps :) x
Yeah they are coated, 1 is a capsule with little balls of pain killer in..
Never mind, I suppose even a 1lb loss is a loss, We are never happy! pmsl.. :rolleyes:

Thanks Hun.. ;)



 

kikuka

Tequila makes miaow happy
#8
Hi there

my husband takes the naproxin, tramadol and other painkillers for severe debilitating migraine, and we do find that they affect his system to the point of retaining loads of water, causing severe constipation, and altring the chemical balance in his body (has wee that smells like pain stripper lol)
all of this will explain your apparent lack of loss and hunger but hang on in there, you must still be burning fat on so few cals and it will show when you clear the chemicals out.
 

Chlo

Silver Member
#9
Also I have only lost 1lb all week!!! WTF :mad:
I have been drinking loads of water too, Mind you its mad hot & I feel really fat & puffy at the mo!!
You think the heat plays a part in ya weight loss???

A friend of mine does Lighterlife, and said when she went to meeting this week, not many people had lost as much as usual and there counsellor said it was to do with the heat and the body retaining water.

I've only lost 2 pounds so far this week, so am hoping for something to change before tomorrows weigh in.

Re: tablets, I have no idea.
 
#10
I'm definitely retaining water this week. Lost 1.5lbs and gained an inch on bust and waist! Drank 5 litres yesterday and on course for that today too.
 

Lily

Gold Member
#11
We can get kind of hung up about ketosis on this diet - but remember, you don't need to be in ketosis for this diet to work! I'm a bit flummoxed as to why the medication you mention would take you out of ketosis though. Even if the tablets were pure carb, LOL, I doubt they'd contain enough carbs to knock you out of ketosis....

What are you eating? Are you having just shakes and soups or are you having bars and mix-a-mousse as well? If you're having bars and mix-a-mousse, it might be that you're just tipping over the edge out of ketosis.

But if you can deal with the hunger - i.e., not succumb! - not being in ketosis won't affect your weight loss IMHO.

By the way, I'm another person who seemingly hasn't lost any weight yet this week either - it has to be water retention because of the heat. :(

Expecting a big whoosh when it cools down again! :D
 


Similar threads